# SDR P2EA99018

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 749-979
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - AFT RT SERVICE DOOR, LOWER FORWARD CORNER CRACKED.  DEFECT SIZE, LENGTH .375 INCH.  REPAIRED AFT GALLEY SERVICE DOOR FORWARD CUTOUT BETWEEN BS 749 TO BS 979 AND STRINGER 16 TO STRINGER 20 RT PER SRM 53-30-3, FIG 24.  (M)
